PDF files of articles are only available for institutions which have paid for the online version upon signing an Institutional User License.

Finite-dimensional global attractor for globally modified Navier–Stokes equations with fractional dissipation

Volume 122 / 2019

Xiaojuan Chai, Yonghong Duan Annales Polonici Mathematici 122 (2019), 101-128 MSC: Primary 35K65, 35B40; Secondary 37L30. DOI: 10.4064/ap180616-29-10 Published online: 23 April 2019

Abstract

The paper deals with the globally modified Navier–Stokes equations with fractional dissipation in a periodic box. The existence, uniqueness and large time behavior of weak solutions are investigated. The existence and some sharp regularity results for the global attractor are established, and an upper bound for its fractal dimension is provided.

Authors

  • Xiaojuan ChaiSchool of Mathematical Sciences
    Anhui University
    Hefei 230601, China
    e-mail
  • Yonghong DuanDepartment of Mathematics
    Taiyuan University
    Taiyuan 030032, China
    e-mail

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image